Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 36, No. 2 (April, 1984)
R. E. Showalter A singular quasilinear diffusion equation in L1 177−189
S. Sano Invariant spherical distributions and the Fourier inversion formula on GL(n, C)/GL(n, R) 191−219
K. Shibata Sullivan-Quillen mixed type model for fibrations 221−242
M. Yoshida Discrete reflection groups in a parabolic subgroup of Sp(2, R) and symmetrizable hyperbolic generalized Cartan matrices of rank 3 243−258
S. Fukuhara On an invariant of homology lens spaces 259−277
S. Kawamura and H. Takemoto C*-algebras associated with shift dynamical systems 279−293
B.-y. Chen and T. Nagano Harmonic metrics, harmonic tensors, and Gauss maps 295−313
Y. Ôshima and T. Yamada On some representations of continuous additive functionals locally of zero energy 315−339
E. Bannai Spherical t-designs which are orbits of finite groups 341−354

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.